# SDR DXTA2020082004000

- Difficulty date: August 20, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N426QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500483
- Aircraft time: 1,407 hours, 1,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Caibn
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT THE EMERGENCY LIGHTS BEGAN FLASHING.    COMPLIED WITH EMBRAER CONTACT CENTER RECOMMENDATION.  POWERED UP AIRCRAFT AND NO DEFECTS NOTED WITH EMERGENCY LIGHTING.  CHARGED FOR 30 MIN AND THEN DEPLETED BATTERIES FOR 60 MIN WITH NO DEFECTS.  RECHARGED BATTERIES ACCORDING TO CONTACT CENTER.  NO DEFECTS NOTED WITH THE EMERGENCY LIGHTING.  PASS ALONG FINDINGS TO MCC AND THEY ARE COMFORTABLE TO RELEASE AIRCRAFT BACK TO SERVICE.  WORK DONE IAW EMB 505 MM 33-52-01 AND NJA TASK CARD TC-505-33-200403 REV 4-23-20.
